MathSciNet Relay Station
MathSciNet bibliographic data
MR933304 58F25 (22E40 58F10)
Benardete, Diego Topological equivalence of flows on homogeneous spaces, and divergence of one-parameter subgroups of Lie groups. Trans. Amer. Math. Soc. 306 (1988), no. 2, 499–527.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement